# SDR DHLA2008743518

- Difficulty date: November 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN FROM BS 460 TO BS 720D RBL 25 SEAT TRACK WITH CORROSION.  REPAIRED MAIN CARGO CABIN SEAT TRACK SECTION FROM BS 583.75 TO BS 596.125 RBL 25 IAW SRM 53-10-5 FIG 9, FROM BS 460 TO 583.75 AND BS 596.125 TO BS 720D RBL 25.  REMOVED CORROSION AND FOUND WITHIN LIMITS IAW SRM 53-10-1 FIG 3.
